Show simple item record

dc.contributor.authorAirey, G. D.en
dc.contributor.authorRahimzadeh, B.en
dc.contributor.authorCollop, Andyen
dc.date.accessioned2012-07-26T11:38:49Z
dc.date.available2012-07-26T11:38:49Z
dc.date.issued2003
dc.identifier.citationAirey, G.D., Rahimzadeh, B., Collop, A.C. (2003) Viscoelastic linearity limits for bituminous materials. Materials and Structures, 36 (10), pp. 643-647en
dc.identifier.urihttp://hdl.handle.net/2086/6609
dc.language.isoenen
dc.titleViscoelastic linearity limits for bituminous materialsen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1007/BF02479495
dc.researchgroupDIGITSen
dc.peerreviewedYesen
dc.researchinstituteInstitute of Artificial Intelligence (IAI)en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record